# SDR SWAA072545

- Difficulty date: May 21, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 14,795 hours, 8,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, AFT CABIN EMERGENCY EXIT BATTERY PACKS FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACKS PER MM.
